# SDR CALA2025010200002

- Difficulty date: December 19, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) CORROSION ON MAIN DECK R-2 LOWER SILL INNER CHORD STA 992 TO 927. REMOVED AND REPLACED NEW INNER CHORD ON MAIN DECK R-2 LOWER SILL STA 900-1006 RBL 50 REF B737-700 SRM 51-40-02-0G-0 DATA WAS TRAN SCRIBED FROM PAPER DOC AERSALE WO 4453 NR 21755 WORK ACP BY MECH V943915 INSP BY AQC063
